# SDR SIMA201108901

- Difficulty date: March 28, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 27,503 hours, 26,834 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3616 DESCENDING THROUGH FLIGHT LEVEL 240 THE CREW REPORTED A STRONG ELECTRIC ODOR IN THE COCKPIT AND CABIN.  THE ODOR STARTED TO GO AWAY AROUND 13000 FEET.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  C/W ETN NO: EMB-72-034R4. NO ELECTRIC ODOR NOTED IN COCKPIT AND IN CABIN.  NO PARTS REMOVED OR REPLACED.  PASSED FUNCTIONAL CHECK FLIGHT.  THE AIRCRAFT WAS RETURNED TO SERVICE.
